# SDR 2005UALA01009

- Difficulty date: September 21, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N942UA
- Make and model: Boeing 737522
- Aircraft serial: 26679
- Aircraft time: 36,476 hours, 22,892 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 58781
- Condition: Damaged
- Location: Row 15 Aft
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS FROM ROW 15 AFT ARE INOP.  REPLACED FEEDER CABLE IN EEL TRACK DUE TO CONNECTORS WERE SWAMPED WITH GALLEY GOO.
